# SDR AALA2018051659033

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 45,755 hours, 30,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION AT FRAME 16 UPPER INBOARD HOLE IN INTERCOSTAL FOR DOOR STOP FITTING NR 7.   REPLACED THE INTERCOSTAL IAW SRM 51-72-11, EA 280584 AND DRAWING D53112300.
